# SDR USAA2009120293282

- Difficulty date: November 23, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FORWARD & AFT SIDES OF FUSELAGE FRAME LEG AT BS 807, BL 0 TO LBL 6.  REPAIRED FUSELAGE FRAME LEG AT BS 807, BL 0 TO LBL 6 IAW B737 SRM 53-00-07 REPAIR 4 & 53-00-10 REPAIR 19.
